On a sum form functional equation containing three unknown mappings

Authors

  • Prem Nath
  • Dhiraj Kumar Singh

Abstract

The general solutions of a sum form functional equation containing three unknown mappings have been obtained without imposing any regularity condition on any of three mappings.

References

T.W. Chaundy, J.B. Mcleod, On a functional equation, Proc. Edinburgh Math. Soc. (2) 12 (1960/1961), Edinburgh Math. Notes No. 43, 7–8.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Z. Daróczy, L. Losonczi, Über die Erweiterung der auf einer Punktmenge additiven Funktionen, Publ. Math. Debrecen 14 (1967), 239–245.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Pl. Kannappan, On some functional equations from additive and nonadditive mea- sures II, Second International Conference on Information Sciences and Systems (Univ. Patras, Patras, 1979), Vol. I, pp. 45–50, Reidel, Dordrecht-Boston, Mass., 1980.
##plugins.generic.googleScholarLinks.settings.viewInGS##

L. Losonczi, Gy. Maksa, On some functional equations of the information theory, Acta Math. Acad. Sci. Hungar. 39 (1982), 73–82.
##plugins.generic.googleScholarLinks.settings.viewInGS##

P. Nath, On some sum form functional equations related to information theory, J. Interdiscip. Math. 9 (2006), 1–15.
##plugins.generic.googleScholarLinks.settings.viewInGS##

P. Nath, On the measurable solutions of some functional equations useful in in- formation theory, J. Discrete Math. Sci. Cryptogr. 8 (2005), 99–115.
##plugins.generic.googleScholarLinks.settings.viewInGS##

P. Nath, D.K. Singh, On a sum form functional equation related to entropies and some moments of a discrete random variable, Demonstratio Math. 42 (2009), 83–96.
##plugins.generic.googleScholarLinks.settings.viewInGS##

P. Nath, D.K. Singh, On a sum form functional equation and its applications in information theory and statistics, Aequationes Math. 81 (2011), 77–95.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2013-12-31

How to Cite

Nath, P., & Singh, D. K. (2013). On a sum form functional equation containing three unknown mappings. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 12, 69–81. Retrieved from https://studmath.uken.krakow.pl/article/view/13185

Issue

Section

Published